# SDR SA07009

- Difficulty date: February 7, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - FLT 1161 EN ROUTE MSP TO PHX.  AFTER TAKEOFF, THE GEAR HANDLE WOULD NOT RAISE.  AFTER A SECOND ATTEMPT, THE GEAR HANDLE DID GO UP, BUT THE GEAR DID NOT COME UP FOR ABOUT A MINUTE.  AFTERWARDS, THE GEAR CAME UP AND ALL SYSTEMS WERE NORMAL FOR THE REST OF THE FLIGHT.  MAINTENANCE ADJUSTED NOSE PROXIMITY SENSORS 24GA AND 25GA.  EXTENSION AND RETRACTION TEST OF NOSE GEAR CHECKS NORMAL.  OK FOR SERVICE.
